# SDR HEEA954465

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206020113117
- Condition: Mis Mfg
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIN TOO THICK AT MOUNTING INSERTS MAKING BOLTS TOO SHORT TO MOUNT TO TAILBOOM.
